Alert archive / Louisiana / Wind Advisories in 2014
Wind Advisory 9, NWS New Orleans, LA
NWS New Orleans, LA issued this wind advisory at Oct 31, 2014, 3:35 AM CDT for Saint Bernard Parish, Saint James Parish, Saint John the Baptist Parish, Louisiana. It took effect at Oct 31, 2014, 4:00 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2014, 3:35 AM CDT (08:35 UTC)
- In effect from
- Oct 31, 2014, 4:00 PM CDT
- Expired
- Nov 1, 2014, 7:00 AM CDT
- In force
- 15 hr
- Issued by
- NWS New Orleans, LA
Counties Saint Bernard Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 8.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2541 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
243 WWUS74 KLIX 310835 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 335 AM CDT FRI OCT 31 2014 ...STRONG WINDS WILL IMPACT THE SOUTHSHORE THIS AFTERNOON AND THIS EVENING... .A STRONG COLD FRONT IS ON THE WAY AND WILL QUICKLY SWEEP THROUGH THE REGION TO THE GULF THIS AFTERNOON. AFTER FRONTAL PASSAGE STRONG COLD NORTHERLY WINDS WILL DEVELOP ESPECIALLY OVER THE SOUTHSHORE. WINDS WILL RELAX NEAR SUNRISE. LAZ057>070-311645- /O.NEW.KLIX.WI.Y.0009.141031T2100Z-141101T1200Z/ ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...LUTCHER...GRAMERCY...LAPLACE... RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO... METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE... VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT... GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE... YSCLOSKEY 335 AM CDT FRI OCT 31 2014 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT SATURDAY. * TIMING...WINDS WILL BEGIN TO INCREASE LATER THIS AFTERNOON AND PERSIST THROUGH THE OVERNIGHT HOURS. * WINDS...NORTHERLY WINDS NEAR 25 MPH WITH GUSTS UP TO 35 MPH. * IMPACTS...GUSTY CROSS WINDS WILL LEAD TO HAZARDOUS DRIVING CONDITIONS ESPECIALLY ALONG ELEVATED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
726 WWUS74 KLIX 312051 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 351 PM CDT FRI OCT 31 2014 ...STRONG WINDS WILL IMPACT THE SOUTHSHORE THIS AFTERNOON AND THIS EVENING FOLLOWED BY MUCH COLDER AIR... .A STRONG COLD FRONT IS ON THE WAY AND WILL QUICKLY SWEEP THROUGH THE REGION TO THE GULF THIS AFTERNOON. AFTER FRONTAL PASSAGE STRONG COLD NORTHERLY WINDS WILL DEVELOP ESPECIALLY OVER THE SOUTHSHORE. WINDS WILL RELAX NEAR SUNRISE. LIGHT WINDS SATURDAY NIGHT COMBINED WITH CLEAR SKIES AND COLD...DRY AIR WILL ALLOW TEMPERATURES TO FALL TO NEAR THE FREEZING MARK ACROSS SOUTHERN MISSISSIPPI AND PORTIONS OF SOUTHEAST LOUISIANA NORTH OF INTERSTATE 12. LAZ057>070-010500- /O.CON.KLIX.WI.Y.0009.141031T2100Z-141101T1200Z/ ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...LUTCHER...GRAMERCY...LAPLACE... RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO... METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE... VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT... GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE... YSCLOSKEY 351 PM CDT FRI OCT 31 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... * TIMING...WINDS WILL BEGIN TO INCREASE LATER THIS AFTERNOON AND PERSIST THROUGH THE OVERNIGHT HOURS. * WINDS...NORTHERLY WINDS NEAR 25 MPH WITH GUSTS UP TO 35 MPH. * IMPACTS...GUSTY CROSS WINDS WILL LEAD TO HAZARDOUS DRIVING CONDITIONS ESPECIALLY ALONG ELEVATED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAZ034>037-039-040-047-048-050-071-072-MSZ068>071-077-080>082- 010500- /O.NEW.KLIX.FZ.A.0003.141102T0500Z-141102T1400Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE-LIVINGSTON- NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE- WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... BOGALUSA...FRANKLINTON...SLIDELL...MANDEVILLE...COVINGTON... LACOMBE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE... DENHAM SPRINGS...WALKER...AMITE...KENTWOOD...HAMMOND... PONCHATOULA...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY... CROSBY...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS... WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA... OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN 351 PM CDT FRI OCT 31 2014 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO NEAR 32 DEGREES LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING. * DURATION...WHERE TEMPERATURES FALL BELOW FREEZING...THE FREEZING TEMPERATURES COULD LAST AS LONG AS 2 TO 4 HOURS. * IMPACTS...TENDER OUTDOOR VEGETATION MAY BE DAMAGED BY SUBFREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
583 WWUS74 KLIX 010254 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 954 PM CDT FRI OCT 31 2014 ...STRONG WINDS WILL IMPACT THE SOUTH SHORE TONIGHT FOLLOWED BY MUCH COLDER AIR... .A STRONG COLD FRONT HAS PUSHED THROUGH THE REGION. IN ITS WAKE...STRONG AND COLD NORTHERLY WINDS WILL PREVAIL...ESPECIALLY OVER THE SOUTHSHORE. WINDS WILL DIMINISH NEAR SUNRISE. LIGHT WINDS SATURDAY NIGHT COMBINED WITH CLEAR SKIES AND COLD...DRY AIR WILL ALLOW TEMPERATURES TO FALL TO NEAR THE FREEZING MARK ACROSS SOUTHERN MISSISSIPPI AND PORTIONS OF SOUTHEAST LOUISIANA NORTH OF INTERSTATE 12. LAZ057>070-011100- /O.CON.KLIX.WI.Y.0009.000000T0000Z-141101T1200Z/ ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...LUTCHER...GRAMERCY...LAPLACE... RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO... METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE... VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT... GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE... YSCLOSKEY 954 PM CDT FRI OCT 31 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... * TIMING...STRONG WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS. * WINDS...NORTHERLY WINDS NEAR 25 MPH WITH GUSTS UP TO 35 MPH. * IMPACTS...GUSTY CROSS WINDS WILL LEAD TO HAZARDOUS DRIVING CONDITIONS ESPECIALLY ALONG ELEVATED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAZ034>037-039-040-047-048-050-071-072-MSZ068>071-077-080>082- 011100- /O.CON.KLIX.FZ.A.0003.141102T0500Z-141102T1400Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE-LIVINGSTON- NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE- WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... BOGALUSA...FRANKLINTON...SLIDELL...MANDEVILLE...COVINGTON... LACOMBE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE... DENHAM SPRINGS...WALKER...AMITE...KENTWOOD...HAMMOND... PONCHATOULA...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY... CROSBY...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS... WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA... OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN 954 PM CDT FRI OCT 31 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO NEAR 32 DEGREES LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING. * DURATION...WHERE TEMPERATURES FALL BELOW FREEZING...THE FREEZING TEMPERATURES COULD LAST AS LONG AS 2 TO 4 HOURS. * IMPACTS...TENDER OUTDOOR VEGETATION MAY BE DAMAGED BY SUBFREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
790 WWUS74 KLIX 010954 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 454 AM CDT SAT NOV 1 2014 ...STRONG WINDS WILL IMPACT THE SOUTH SHORE TONIGHT FOLLOWED BY MUCH COLDER AIR... .COLD AIR CONTINUES TO MOVE INTO THE REGION EARLY THIS MORNING WITH GUSTY NORTH WINDS TO CONTINUE CAUSING ISSUES FOR EXPOSED AND ELEVATED AREAS. THESE STRONGER GUSTS WILL ABATE BY MID-MORNING. MEANWHILE...OVERNIGHT LOW TEMPERATURES MAY FLIRT WITH THE FREEZE MARK IN SOME AREAS FOR A SHORT DURATION NEAR DAYBREAK SUNDAY MORNING. LAZ057>070-011200- /O.CON.KLIX.WI.Y.0009.000000T0000Z-141101T1200Z/ ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...LUTCHER...GRAMERCY...LAPLACE... RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO... METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE... VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT... GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE... YSCLOSKEY 454 AM CDT SAT NOV 1 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * TIMING...STRONG WINDS WILL PERSIST THROUGH THE EARLY MORNING. * WINDS...NORTHERLY WINDS NEAR 25 MPH WITH GUSTS UP TO 35 MPH. * IMPACTS...GUSTY CROSS WINDS WILL MAINTAIN HAZARDOUS DRIVING CONDITIONS ESPECIALLY ALONG ELEVATED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAZ034>037-039-040-047-048-050-071-072-MSZ068>071-077-080>082- 011800- /O.CON.KLIX.FZ.A.0003.141102T0500Z-141102T1400Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE-LIVINGSTON- NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE- WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... BOGALUSA...FRANKLINTON...SLIDELL...MANDEVILLE...COVINGTON... LACOMBE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE... DENHAM SPRINGS...WALKER...AMITE...KENTWOOD...HAMMOND... PONCHATOULA...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY... CROSBY...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS... WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA... OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN 454 AM CDT SAT NOV 1 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO NEAR 32 DEGREES LATE TONIGHT AND EARLY SUNDAY MORNING. * DURATION...WHERE TEMPERATURES FALL BELOW FREEZING...THE FREEZING TEMPERATURES COULD LAST ABOUT 1 HOUR NEAR DAYBREAK. * IMPACTS...LOCALIZED IMPACTS TO TENDER OUTDOOR VEGETATION MAY BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WARNING MAY BE ISSUED LATER TODAY IF CONDITIONS APPEAR MORE INDICATIVE OF A LONGER AND MORE IMPACTFUL EVENT OVER A LARGER PART OF THE WATCH AREA. && $$ 24/RR
164 WWUS74 KLIX 011204 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 704 AM CDT SAT NOV 1 2014 ...A FREEZE WATCH REMAINS IN EFFECT FOR TONIGHT AND SUNDAY MORNING... .COLD AIR CONTINUES TO MOVE INTO THE REGION EARLY THIS MORNING WITH GUSTY NORTH WINDS TO BECOME LESS FREQUENT AFTER SUNRISE. OVERNIGHT LOW TEMPERATURES MAY FLIRT WITH THE FREEZE MARK IN SOME AREAS FOR A SHORT DURATION NEAR DAYBREAK SUNDAY MORNING. LAZ057>070-011315- /O.EXP.KLIX.WI.Y.0009.000000T0000Z-141101T1200Z/ ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...LUTCHER...GRAMERCY...LAPLACE... RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO... METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE... VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT... GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE... YSCLOSKEY 704 AM CDT SAT NOV 1 2014 ...WIND ADVISORY HAS EXPIRED... GUSTY NORTH WINDS EARLY THIS MORNING WILL GRADUALLY LESSEN BY MID- MORNING. $$ LAZ034>037-039-040-047-048-050-071-072-MSZ068>071-077-080>082- 012015- /O.CON.KLIX.FZ.A.0003.141102T0500Z-141102T1400Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE-LIVINGSTON- NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE- WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... BOGALUSA...FRANKLINTON...SLIDELL...MANDEVILLE...COVINGTON... LACOMBE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE... DENHAM SPRINGS...WALKER...AMITE...KENTWOOD...HAMMOND... PONCHATOULA...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY... CROSBY...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS... WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA... OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN 704 AM CDT SAT NOV 1 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO NEAR 32 DEGREES LATE TONIGHT AND EARLY SUNDAY MORNING. * DURATION...WHERE TEMPERATURES FALL BELOW FREEZING...THE FREEZING TEMPERATURES COULD LAST ABOUT 1 HOUR NEAR DAYBREAK. * IMPACTS...LOCALIZED IMPACTS TO TENDER OUTDOOR VEGETATION MAY BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WARNING MAY BE ISSUED LATER TODAY IF CONDITIONS APPEAR MORE INDICATIVE OF A LONGER AND MORE IMPACTFUL EVENT OVER A LARGER PART OF THE WATCH AREA. && $$ 24/RR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Oct 30, 11:11 PM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, Oct 30, 11:11 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 1111 PM CDT THU OCT 30 2014 .AVIATION... VFR CONDITIONS WILL PREVAIL AT THE TERMINALS THROUGH THE TAF FORECAST PERIOD. GUSTY WINDS WILL DEVELOP DOWNWIND OF LAKE PONTCHARTRAIN AT KNEW AND KMSY LATE FRIDAY AND FRIDAY EVENING. 11 && .PRELIMINARY POINT TEMPS/POPS... MCB 47 71 35 59 / 0 0 0 0 BTR 47 74 38 60 / 0 0 0 0 ASD 45 75 37 60 / 0 0 0 0 MSY 55 74 45 59 / 0 0 0 0 GPT 46 75 40 61 / 0 0 0 0 PQL 41 76 36 61 / 0 0 0 0 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Oct 30, 5:08 PM CDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 508 PM CDT THU OCT 30 2014 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-311400- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 508 PM CDT THU OCT 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A REINFORCING COLD FRONT WILL BRING A PERIOD OF SMALL CRAFT ADVISORY CONDITIONS TO ALL OF THE COASTAL WATERS FROM LATE FRIDAY INTO SATURDAY. STRONG OFFSHORE WINDS OF 20 TO 25 KNOTS AND VERY ROUGH SEAS OF 4 TO 7 FEET ARE EXPECTED TO DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 3:42 AM CDT | Small Craft Advisory | LIX | 48 hr | |
| Oct 31, 3:04 PM CDT | Gale Warning | LIX | 15 hr | |
| Oct 31, 3:51 PM CDT | Freeze Watch | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, Saint Helena, Tangipahoa, Washington and 2 more | 24 hr |
Nearby
Wind Advisories in Louisiana, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.